# SDR USAAD97060

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 273 - ORD-PHL - ON CLIMB-OUT, RIGHT ENGINE OIL QUANTITY STARTED TO DECREASE.  RETURNED TO FIELD.  FOUND RIGHT ENGINE NR 4 BEARING OIL LINE LOOSE.  TIGHTENED LINE, SERVICED ENGINE WITH OIL.  (M)
